# SDR FDEA201801300276

- Difficulty date: January 30, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 68,914 hours, 25,792 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Malfunctioned
- Location: Door Sl,Ide
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  NOTICED THE SLIDE LIGHT FOR THE L1 DOOR WAS EXTINGUISHED.  REPLACED THE SENSOR IAW AMM 25-66-11-4. OPS CHECKED GOOD.
